AMS eContent Search Results
Matches for: msc=(11A41) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Andrew R. Booker and Carl Pomerance. Squarefree smooth numbers and Euclidean prime generators. Proc. Amer. Math. Soc. 145 (2017) 5035-5042.
Abstract, references, and article information   
View Article: PDF

[2] Yong-Gao Chen and Yu Ding. Non-Wieferich primes in arithmetic progressions. Proc. Amer. Math. Soc. 145 (2017) 1833-1836.
Abstract, references, and article information   
View Article: PDF

[3] Yong-Gao Chen and Ying Shi. Dynamics of the $w$ function and the Green-Tao theorem on arithmetic progressions in the primes. Proc. Amer. Math. Soc. 136 (2008) 2351-2357. MR 2390501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xia Zhou and Tianxin Cai. A generalization of a curious congruence on harmonic sums. Proc. Amer. Math. Soc. 135 (2007) 1329-1333. MR 2276641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chun-Gang Ji. A simple proof of a curious congruence by Zhao. Proc. Amer. Math. Soc. 133 (2005) 3469-3472. MR 2163581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Graham Everest, Victor Miller and Nelson Stephens. Primes generated by elliptic curves. Proc. Amer. Math. Soc. 132 (2004) 955-963. MR 2045409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zun Shan and Edward T. H. Wang. A simple proof of a curious congruence by Sun. Proc. Amer. Math. Soc. 127 (1999) 1289-1291. MR 1486751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Moshe Roitman. On Zsigmondy primes. Proc. Amer. Math. Soc. 125 (1997) 1913-1919. MR 1402885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Walter Feit. On large Zsigmondy primes . Proc. Amer. Math. Soc. 102 (1988) 29-36. MR 915710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thorkil Naur. Mullin's sequence of primes is not monotonic . Proc. Amer. Math. Soc. 90 (1984) 43-44. MR 722412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1

American Mathematical Society